# SDR KBM2003F00086

- Difficulty date: October 31, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1394T10072
- Part serial: 2207450
- Condition: Noisy
- Location: Turn Coordinator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN COORDINATOR MAKES LOUD SQUEEKING NOISE.  MEL NR 10.
